| Model Number |
02.07.0320SCF |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
05/05/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023.Lot 1810587: (b)(4) items manufactured and released on (b)(6) 2019.Expiration date: 2024-feb-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.About 3 years after the primary surgery, the surgeon performed a washout and revised the poly and the surgery was completed successfully.